# SDR CALA2025011300105

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 100,028 hours, 18,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DR 1L M33424 EMER LT PWR SUPPLY TEST FAILED.  EMER LIGHT BATTERY CHARGER REPLACED AND TESTED NORMAL I.A.W AMM 33-51-06.
